Can Zantac Cause Extremity Tingling/Numbness?

by Lisa
(Canada)

I was prescribed Zantac 150 mg for gastric burning and discomfort. About 3 hours after taking it, my feet started tingling and were slightly numbish. Tingling/numbness also took place on upper legs, hands and arms. The tingling would come and go, but was more often in my feet (which were cold). I got up and walked around, got shivering cold, sat down and put on a blanket. Then I got too hot, but feet remained cold. (My temp was taken at outpatients earlier and all my vitals were fine.) Tingling in legs, hands & arms were occasional for about an hour. In feet, lasted about two hours.


Could this possibly have been a reaction to the Zantac? Should I try it again or go to something else (like Diovol)?

Comments for Can Zantac Cause Extremity Tingling/Numbness?

Average Rating starstarstarstarstar

Click here to add your own comments

Nov 13, 2019
Rating
starstarstarstarstar
Update: Mine Wasn't Zantac
by: Lisa

Update: I actually found mine wasn't related to Zantac after all, and it took me 8 months to figure out on my own (no thanks to doctors and specialists) that my culprit was gluten! After this episode, things just steadily kept going down hill and I ended up with a list of symptoms 2 pages long. Craziness!

Oct 05, 2016
Rating
starstarstarstarstar
Me too.
by: Anonymous

I have the same reaction to ranitidine. I thought it was from b12 deficiency due to long term use, but I stopped talking it for a few months. Took one today and the reaction was almost immediate.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Prescription Medications.